Publications (Journal Article)
 
Title
Authors
Publication Year
Scientific Areas
 
Publications
BRANQUINHO, Amílcar, FERNÁNDEZ-DÍAZ, Juan E., FOULQUIÉ-MORENO, Ana, MAÑAS, Manuel, ÁLVAREZ-FERNÁNDEZ, Carlos, (2024). Jacobi-Piñeiro Markov chains. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matematicas. Vol. 118. 15, pp. 1-29. Export
BRANQUINHO, Amílcar, FOULQUIÉ-MORENO, Ana, FRADI, Assil, MAÑAS, Manuel, (2024). Matrix Jacobi biorthogonal polynomials via Riemann-Hilbert problem. Proceedings of the American Mathematical Society. Vol. 152. 1, pp. 193-208. Export
CORREA, Julio Cesar, PIMENTEL, Edgard, (2024). A Hessian-dependent functional with free boundaries and applications to mean-field games. Journal of Geometric Analysis. Vol. 34. 3, Article number 95, pp. 1-21. Export
FERREIRA, Bruno Leonardo Macedo, BARREIRO, Elisabete, SMIGLY, Douglas de Araujo, (2024). Artin's Theorem on alternative rings. Mediterranean Journal of Mathematics. Vol. 21. 1, Article number 15, pp. 1-18. Export
BIANCA, Vincenzo, PIMENTEL, Edgard, URBANO, José Miguel, (2024). BMO-regularity for a degenerate transmission problem. Analysis and Mathematical Physics. Vol. 14. 1, Article number 9, pp. 1-26. Export
BOGART, Tristram, GOUVEIA, João, TORRES, Juan Camilo, (2024). Complex psd-minimal polytopes in dimensions two and three. Journal of Algebra and its Applications. Vol. 23. 2, Article number 2450025, pp. 1-20. Export
CALDERÓN, Antonio J., FERNÁNDEZ, Amir, KAYGORODOV, Ivan, (2024). Non-degenerate evolution algebras. Journal of Pure and Applied Algebra. Vol. 228. 6, pp. 1-26. Export
ARRIETA, Igor, PICADO, Jorge, PULTR, Ales, (2024). Notes on the spatial part of a frame. Categories and General Algebraic Structures with Applications. Vol. 20, pp. 105-129. Export
NHANGUMBE, Clarinda, SOUSA, Ercília, (2024). Numerical solutions of an option pricing rainfall weather derivatives model. Computers & Mathematics with Applications. Vol. 153, pp. 43-55. Export
PREZADO, Rui, (2024). On effective descent V-functors and familial descent morphisms. Journal of Pure and Applied Algebra. Vol. 228. Article number 107597, pp. 1-21. Export
Number of registers: 1,983<< previous 1,2,3,4,5,6,7,8 next >>
© Centre for Mathematics, University of Coimbra, funded by
Science and Technology Foundation
Powered by: rdOnWeb v1.4 | technical support